# SDR N14TU0806001

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N14TU
- Make and model: Lear 60LEAR
- Aircraft serial: 026
- Aircraft time: 4,122 hours, 3,138 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 61560727
- Condition: Failed
- Location: Rt Mlg
- Part time: 7 hours, 5 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL, AT ABOUT 80 KNOTS, UNUSUAL NOISE HEARD. REALIZED THAT BOTH TIRES FAILED ON THE RT MAIN LANDING GEAR.
